# SDR DALA2024043004805

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 328 Lbl50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0318433) CORROSION AT L1 DOOR MOP SILL SCUFF PLATE ANGLE AT STA 328+10 LBL50 WL208. REMOVED AND REPLACED NEW REPLACEMENT ANGLE ON L1 MOP SILL, IAW B-737- SRM 51-40-02-0G.
